# SDR AALA202105206926

- Difficulty date: April 9, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.297 INCH CRACK ON SHEAR PLATE AT FR69 AND STR 23R IN AFT GALLEY AREA. REPLACED SHEAR PLATE IAW A321 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.
